# SDR CA121221014

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: C6EC100295
- Condition: Damaged
- Location: Nacelle Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG HAS FOUND, DURING PRODUCTION INSPECTIONS, THAT THERE EXISTS A POSSIBILITY THAT THE PIVOT PIN IN COWL LATCH, PN C6EC1002-95 CAN BECOME DISLODGED FROM THE LATCH HOUSING. MFG IS IN THE PROCESS OF NOTIFYING THE OPERATING FLEET OF THIS SITUATION.
